# SDR CALA2019091401543

- Difficulty date: September 13, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N2645U
- Make and model: Boeing 777-300ER
- Aircraft serial: 64989
- Aircraft time: 6,886 hours, 640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Screen
- Condition: Dirty
- Location: Air Duct
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AIRFLOW SUPPLY LIGHT ILLUMINATED IN CREW REST. ALSO NO AIRFLOW IN FLT DECK. ATTEMPTED SEVERAL RESETS WITH PACK RESET SW. AND ALSO ATTEMPTED TO HEAT PACK UP WITH TRIM AIR OFF TO TRY TO CLEAR POSSIBLE ICE ACCUMULATION ALL NO HELP. REFERENCE TO LOG 3271421 FOR WORK PERFORMED INSPECTED AND CLEANED ORIFIED SCREENS IN CREW REST AIR DISTRIBUTION DUCT ALSO CEILING AT MID GALLEY AND FWD CARGO LEFT SIDE ALSO R&R LEFT TRIM AIR VALVE ALL CHECKS GOOD AT THIS TIME CANNOT FAULT.
